MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIGMA TIB TRAY CEM SZ3; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-6023
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address unstable knee.They do not know when or where the primary surgery was performed.Could only see a lot number on the tibia.The femur looked like a size 3 sigma ps right femur.No lot number could be seen.The insert was fixed bearing but no numbers could be seen.No further information is available.Doi: unknown, dor: (b)(6) 2020, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
PFC SIGMA TIB TRAY CEM SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10246471
Report Number1818910-2020-15288
Device Sequence Number3401307
Product Code JWH
UDI-Device Identifier10603295216780
UDI-Public10603295216780
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K882234
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-6023
Device Catalogue Number866023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date07/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA TIB TRAY CEM SZ3; SIGMA 3 RIGHT PS FEMUR; SIGMA FIXED BEARING INSERT; PFC SIGMA TIB TRAY CEM SZ3; SIGMA 3 RIGHT PS FEMUR; SIGMA FIXED BEARING INSERT
Outcome Attributed to Adverse Event Required Intervention;